# SDR DALA2023092607937

- Difficulty date: September 24, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 89,335 hours, 16,253 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1802 L CTR ENTRY DOOR MSG ON TAKE OFF ROLL. T/O CONTINUED. MSG EXTINGUISHED AFTER LIFT OFF. CORRECTIVE ACTION: PERFORMED DOOR OPS CHK PER B767-400 AMM 52-11. NO FAULTS NOTED. DOOR ARMED & DISARMED PER B767-400 AMM 25-66. NO FAULTS NOTED. NO 30 DAY HISTORY. (5156060)
